# SDR 2001FA0000601

- Difficulty date: November 26, 2001
- Submitted: December 10, 2001
- Operation: General aviation
- Aircraft: N200HM
- Make and model: Piper PA-32R-300
- Aircraft serial: 32R7680025
- Engine: Lyc IO540K1A5
- System (JASC): 7414 · Magneto/Distributor
- Part: Gear
- Part number: IO68256013
- Part serial: G01AA158R
- Condition: Broken
- Location: Magneto
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND A DISTRIBUTOR GEAR TOOTH BROKEN AND LAYING IN MAG CAP.  THIS IS AN ONGOING PROBLEM.  THIS MAG HAS PLASTIC GEARS AND HAS BEEN FOUND IN THIS CONDITION ON NUMEROUS MAGNETOS OF THIS TYPE IN THE PAST.
